1. This site uses cookies. By continuing to use this site, you are agreeing to our use of cookies. Learn More.
  2. Hi Guest, welcome to the TES Community!

    Connect with like-minded professionals and have your say on the issues that matter to you.

    Don't forget to look at the how to guide.

    Dismiss Notice

new pill - bleeding

Discussion in 'Health and wellbeing' started by chocolate_cupcake, Feb 21, 2012.

  1. Hi everyone,

    I have been on the pill for nearly 7 years and have never had any problems with it. I was recently taking Yasmin but because it was deemed too expensive for the NHS, they switched me to Gedarel 30. This, however, gave me lots of headaches so I was switched to Gedarel 20 (a lower dose pill). Thankfully the headaches have gone, but ever since I started taking it I have had quite bad spotting. I'm now into my 2nd week of spotting and starting to feel really tired. Everytime I go for a wee there is spotting blood (sorry TMI!) in it. Just wondering if anyone else out there has experienced this when changing pill? Thanks.
     
  2. Argh sorry for lack of paragraphs - Google Chrome!!
     
  3. rosievoice

    rosievoice Star commenter

    It can take a while for a new pill to settle down. I would have a chat with your GP if it goes on for much longer, though.
     
  4. Same thing happened when I was put on the pill. Doctor said anything that messes with your cycle- new pill, coil etc- will take a few weeks to settle down. I bled continuously for 3 weeks not spotting! Was getting worried so spoke to doc and that is what she said. If it doesn't settle after 4 weeks go and see doc. x
     
  5. I think that spotting is common with '20' pills - go back and waste their time until they put you back on the one that suits you. When I was on a 20 pill the doc specifically asked about spotting and looked surprised when I said it was fine because I dont think they suit that many people (because if you think about it why would they make 30s if 20 is enough!?)
     
  6. Still spotting! If it hasn't ended soon I will go back to the docs. Am spending a fortune on pads!
     
  7. Meant to say thank you ladies for your replies :)
     

Share This Page